# SDR AALA202309115301

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 34,588 hours, 14,560 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lav Door Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN. CLEANED AND LUBRICATED DOOR LOCK MECHANISM AT LEFT AFT LAVATORY DOOR.
